# SDR 95ZZZX4306

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Cutter Aviation Phoenix Inc, repair station EKGR571D
- Aircraft: N365C
- Make and model: Beech 58
- Aircraft serial: TH346
- Engine: Cont IO520C
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Line
- Part number: 9696001111
- Condition: Failed
- Location: Prop Governor
- Part time: 3,299 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED OIL LOSS FROM RIGHT ENGINE COMPARTMENT.  INSPECTION REVEALED THE METAL LINE CONNECTED TO THE PROPELLER GOVERNOR HAD SEPARATED JUST BELOW THE FLARE.  A NEW LINE WAS INSTALLED.  REASON FOR FAILURE IS UNKNOWN.
